MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770100000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being recorded as an initial/final under (b)(4).G2: foreign - event occurred in united kingdom.Complaint can be confirmed through the returned product analysis.The ratchet was found to fail testing.Review of the most recent repair record determined the unit was found to have a damaged comb and bottom roll and passed the sample mesh graft.The ratchet was found to fail testing.The comb, bottom roll, ratchet gear, screw, and viler ss ball detens were replaced and resolved the reported issue.The root cause of the reported issue is attributed to a design issue.The reported event is confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the device, sent in for preventive maintenance, and was found to have a fault at a repair center.The unit inspection during investigation identified a damaged comb.There was no patient involvement.Diligence is complete.

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24698545
Report Number0001526350-2026-00323
Device Sequence Number10046638
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)190404(10)64371003
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00770100000
Device Lot Number64371003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown